|     

weight gain

I have tried to explain to my doctor that “something” is wrong. But they always say to eat right, exercise and you’ll feel better. I have been exersicing EVERYDAY religiously for the last 6 months. I started at 155lbs with a goal to lose weight and eat right. I have been doing this and now weigh 170lbs and am so tired that I drag myself everynight to get my 30-1hour in. I feel AWFUL. I went to the doctor because of the weight gain and she said because I quit smoking that that sometimes causes weight gain. And that weight loss was an up and down thing. I swear I am doing all I can and nothing is working. I have made myself stick to exercising and eatting right in the hopes that it will eventually work but I am still not seeing any improvements. I am always so sleepy. I can sleep from 6pm and not get up until 6am the next day, and still feel so tired that I am ready for bed 2 hours after I have gotten up. They ran a thyroid test and I assume it came back neg because my doctor never called me back. I have a 5yr old and a 2 yr old and can not keep up with them anylonger. I am so tired and want mylife back, but no one seems to be able to help me.

Add Comment
  • 1 Answer(s)

    Sleeping a lot and the complaint of fatigue all the time is not normal. There could be many things to cause these vague symptoms, and I am sure that your doctors have already exhausted all the possibilities. I would like to say that you might benefit from psychiatric consultation. Depression is now defined as a chemical imbalance between a set of chemicals in the brain. Some forms of depression are not caused by a depressing event in your life. These forms of depression arise all by themselves in previously normal people. Even the weight gain could be a manifestation of depression.
    If the cause is a disease of the body rather than the mind then a psychiatrist will also help rule that out because your symptoms fall in his domain and he, in contrast to your other doctors will take your complaint seriously.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.